# SDR SWAA2023112422918

- Difficulty date: November 19, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 66,077 hours, 39,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT 4L DOES NOT ILLUMINATE.<[01] REMOVED AND REPLACED LIGHT BULB AND GOOD FUNCTIONAL CHECK PER AMM 33-51-03-201.;[02] VERIFIED CORRECTIVE ACTION ITEM AND MEASUREMENT FIELDS; CARD COMPLETE.
